一类非线性自治系统的极限环研究  

Study on Limit Cycles for a Class of Nonlinear Autonomous System

在线阅读下载全文

作  者:张金波[1] 刘蕊洁[1] 刘锐[1] 

机构地区:[1]兰州交通大学数理与软件工程学院,甘肃兰州730070

出  处:《温州大学学报(自然科学版)》2009年第1期5-8,共4页Journal of Wenzhou University(Natural Science Edition)

摘  要:研究了一类非线性自治系统的极限环问题,应用常微分方程定性理论,对该系统的平衡点进行了分析,得到了极限环存在唯一性的充分条件.This paper focuses on the limit cycles for a class of nonlinear autonomous system, by using qualitative theory of ordinary differential equations, the equilibrium points and the sufficient conditions for the existence and uniqueness of limit cycle is analyzed

关 键 词:非线性自治系统 平衡点 极限环 唯一性 

分 类 号:O175.12[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象